# SDR SWAA2025021395238

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 60,747 hours, 36,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE PARTIALLY DEPLOYED<[01] RR?D FWD ENTRY ESCAPE SLIDE IAW AMM 25-66-01
